# SDR ASAA201805184680

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 9,841 hours, 3,368 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005605
- Part serial: 24980
- Condition: Faulted
- Location: Window Heat
- Part time: 9,860 hours, 3,372 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT WARNING ILLUMINATED AT 23000 FT, 280 KIAS.  QRH PROCEDURE COMPLIED WITH.   WINDOW HEAT TURNED OFF FOR 4 MINUTES AND TURNED BACK ON, OVERHEAT LIGHT ILLUMINATED AGAIN.  HEAT TURNED OFF FOR REMAINDER OF FLIGHT.  ACFT GROUNDED.   VERIFIED RECORDED FAULT IAW FIM 30-41 TASK 801.  PERFORMED WINDOW HEAT CONTROL UNIT SYSTEM TEST IAW AMM 30-41-11. OPS NORMAL.  PERFORMED FIM 30-41 TASK 811, WINDOW SENSOR FAULT. PRIMARY AND SECONDARY TEMP SENSORS RESISTANCE AT 310 OHMS. WITHIN NORMAL LIMITS.  HEATED TEMP SENSORS IAW FIM.  RESISTANCE WELL UNDER 362 OHMS.  NO DISCREPANCIES WITH WINDOW HEAT ON FOR OVER AN HOUR. SHAKE DOWN OF WINDOW COIL CORD HAD NO EFFECT.  REMOVED & REPLACED THE LEFT SIDE WINDOW WHCU IAW AMM 30-41-11 AS A PRECAUTION. OPS NORMAL IAW AMM.   WHCU SYSTEM TESTED IAW AMM 30-41-11. GROUND VERIFICATION TEST GOOD.
